# SDR 2007FA0000974

- Difficulty date: October 31, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N2378X
- Make and model: Cessna T206H
- Aircraft serial: T20608023
- Aircraft time: 1,168 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 1,168 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: K3975
- Condition: Open
- Location: Rt Magneto
- Part time: 1,168 hours
- Component: Magneto, Slick
- Component part number: 6361
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED RT MAGNETO FAILED WHEN CHECKED DURING RUN UP. FOUND COIL HAD OPEN CIRCUIT WHEN CHECK IAW TABLE SEVEN IN UNISON'S 4300/6300 SERIES MM P/N L-1363C.
